Journal of Nonlinear Mathematical Physics

Volume 3, Issue 3-4, September 1995, Pages 417 - 420

On Exact Solutions of the Lorentz-Maxwell Equations

Authors
Igor REVENKO
Corresponding Author
Igor REVENKO
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.24How to use a DOI?
Abstract
New exact solutions are obtained for the systems of classical electrodynamics equations.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 3
Pages
417 - 420
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.3-4.24How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Igor REVENKO
PY  - 2006
DA  - 2006/12
TI  - On Exact Solutions of the Lorentz-Maxwell Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 417
EP  - 420
VL  - 3
IS  - 3-4
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.1996.3.3-4.24
DO  - https://doi.org/10.2991/jnmp.1996.3.3-4.24
ID  - REVENKO2006
ER  -